# SDR SIMA201127805

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 19,389 hours, 16,892 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0405D465
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4143 THE CREW REPORTED THAT IN CRUISE NOTICED A SMOKE AND ELECTRICAL ODOR IN THE COCKPIT AND FORWARD CABIN.  THE CREW ELECTED TO DIVERT TO DTW.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S PFD UNIT IAW EMB145 AMM 34-22-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
